# SDR VNAA2019031799904

- Difficulty date: March 17, 2019
- Submitted: March 17, 2019
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 33,928 hours, 32,936 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAILS LOCATED @ STR 15L FROM FS379 TO FS985 CORRODED. REMOVED AND REPLACED SEAT TRACKS.
